| Catalog Number |
0909200050 |
| Medical Device Problem Codes |
Separation Failure (2547); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was not available for evaluation.Additional information: 1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 event for the failures: activation failure; separation failure.1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99082.Supplemental rationale: corrected data: b5, h11.1 previously reported event was included in this follow-up record.Product return status: 1 device was not available for evaluation.Evaluation findings (results/components): 1 device: usage problem identified / part/component/sub-assembly term not applicable.Product disposition: 1 device: product not received.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 1 event for the failures: separation failure; activation failure.1 event had no health consequences or impact.